# SDR 9PMA2020121500538

- Difficulty date: June 8, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N108RL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258619
- Aircraft time: 4,558 hours, 3,072 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Link
- Condition: Lack Of Lube
- Location: Fuel Transfer
- Part time: 4,558 hours, 3,072 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS FUEL TRANSFER HANDLE HARD TO PULL INTO TRANSFER MODE.  UPON FURTHER INSPECTION FOUND FUEL TRANSFER LINKAGES IN BELLY WERE HARD TO MOVE DUE TO LACK OF LUBRICATION.  CLEANED AND LUBRICATED ALL LINKAGES IN BELLY PANEL, ONCE COMPLETED FUEL TRANSFER HANDLE OPERATED PROPERLY.  AIRCRAFT OPERATIONS CHECKED GOOD AND OK FOR RETURN TO SERVICE.
